Research
Publications

Publications of the Institute of Algebra, Number Theory and Discrete Mathematics (2020-)


Showing entries 1 - 20 out of 74
1 2 3 4 Last

2022


Bessenrodt, C, Liu, Y, Lu, Z & Zhang, J 2022, 'On Huppert’s ρ - σ conjecture for blocks', Archiv der Mathematik, vol. 118, no. 4, pp. 339-347. doi.org/10.1007/s00013-021-01696-9

Blomer, V, Brüdern, J, Derenthal, U & Gagliardi, G 2022 'The Manin-Peyre conjecture for smooth spherical Fano threefolds'. <arxiv.org/abs/2203.14841>

Böhmler, B, Farrell, N & Lassueur, C 2022, 'Trivial source character tables of SL2(q)', Journal of Algebra, vol. 598, pp. 308-350. doi.org/10.1016/j.jalgebra.2022.01.024

Cuntz, M 2022, 'A Greedy Algorithm to Compute Arrangements of Lines in the Projective Plane', Discrete & computational

geometry, vol. 68, no. 1, pp. 107-124. doi.org/10.1007/s00454-021-00351-y

Dimitrov, V, Gao, Z & Habegger, P 2022, 'A consequence of the relative Bogomolov conjecture', Journal of Number Theory, vol. 230, pp. 146-160. doi.org/10.1016/j.jnt.2021.03.028

Geranios, H, Kleshchev, A & Morotti, L 2022, 'ON SELF-EXTENSIONS OF IRREDUCIBLE MODULES OVER SYMMETRIC GROUPS', Transactions of the American Mathematical Society, vol. 375, no. 4, pp. 2627-2676. doi.org/10.1090/tran/8566

Koshitani, S, Lassueur, C & Sambale, B 2022, 'Splendid Morita equivalences for principal blocks with semidihedral defect groups', Proceedings of the American Mathematical Society, vol. 150, no. 1, pp. 41-53. doi.org/10.1090/proc/15631

Sambale, B & Wellmann, P 2022, 'On a bound of Cocke and Venkataraman', Monatshefte für Mathematik, vol. 197, no. 3, pp. 505–515. doi.org/10.1007/s00605-021-01587-9

Sambale, B & Tǎrnǎuceanu, M 2022, 'On the size of coset unions', Journal of algebraic combinatorics, vol. 55, no. 3, pp. 979-987. doi.org/10.1007/s10801-021-01079-x


2021


Ardito, CG & Sambale, B 2021, 'Broue's Conjecture for 2-Blocks with Elementary Abelian Defect Groups of Order 32', Advances in Group Theory and Applications, vol. 12, pp. 71-78. doi.org/10.32037/agta-2021-012

Baur, K, Faber, E, Gratz, S, Serhiyenko, K, Todorov, G, Cuntz, M & Plamondon, PG 2021, 'Friezes satisfying higher slk-determinants', Algebra and Number Theory, vol. 15, no. 1, pp. 29-68. doi.org/10.2140/ant.2021.15.29

Bessenrodt, C & Zalesski, A 2021, 'A sharp upper bound for the size of Lusztig series', Journal of group theory, vol. 24, no. 2, pp. 207-251. doi.org/10.1515/jgth-2020-0052

Bessenrodt, C, Bowman, C & Sutton, L 2021, 'Kronecker positivity and 2-modular representation theory', Transactions of the American Mathematical Society. Series B, vol. 2921, no. 8. doi.org/10.48550/arXiv.1903.07717, doi.org/DOI:10.1090/btran/70

Bhowal, P, Cameron, PJ, Nath, RK & Sambale, B 2021 'Solvable conjugacy class graph of groups'. <arxiv.org/abs/2112.02613v3>

Cuntz, M 2021, 'A bound for crystallographic arrangements', Journal of algebra, vol. 574, pp. 50-69. doi.org/10.1016/j.jalgebra.2021.01.028

Cuntz, M & Holm, T 2021, 'Subpolygons in conway-coxeter frieze patterns', Algebraic Combinatorics, vol. 4, no. 4, pp. 741-755. doi.org/10.5802/ALCO.180

Derenthal, U & Hoffmann, N 2021 'G-torsors and universal torsors over nonsplit del Pezzo surfaces'. <arxiv.org/abs/2109.08137>

Derenthal, U & Wilsch, F 2021 'Integral points on singular del Pezzo surfaces'. <arxiv.org/abs/2109.06778>

Gagliardi, GC & Borovoi, M 2021, 'Existence of Equivariant Models of Spherical Varieties and Other G-varieties', International Mathematics Research Notices. doi.org/10.48550/arXiv.1810.08960, doi.org/10.1093/imrn/rnab102

Gao, Z 2021 'Recent developments of the Uniform Mordell-Lang Conjecture'. doi.org/10.48550/arXiv.2104.03431


Showing entries 1 - 20 out of 74
1 2 3 4 Last